# SDR DALA2018062904296

- Difficulty date: June 28, 2018
- Submitted: June 30, 2018
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 70,759 hours, 52,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE FLOOR PANEL SPONGY APPROX STA 285.  RMVD DAMAGE FLOOR PANEL PER AMM 53-20.  INSTALLED NEW DMFG PART ON WO 10981 PER AMM 53-20.  CKS GOOD.  A/C OK FOR SVC.
